# SDR AWXA200400075

- Difficulty date: January 7, 2004
- Submitted: January 26, 2004
- Operation: Air carrier
- Aircraft: N324AW
- Make and model: Boeing 737301
- Aircraft serial: 23261
- Aircraft time: 58,145 hours, 36,947 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 6546531510
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - MAJOR REPAIR - DURING C-18 CHECK A 1 INCH CRACK WAS FOUND ON FRAME BETWEEN STRINGERS 28 LT AND 28 RT, AT BS 500.  MAINTENANCE REMOVED DAMAGED AREA OF FRAME BETWEEN STRINGERS 28 LT AND 28 RT, AT BS 500; FABRICATED A REPAIR DOUBLER AND FILLER; INSTALLED REPAIR PART IAW B737-300 SRM 53-00-07, FIG 201 PG 202-203.
